In this work we study the suucture of some special normal subgroups of Hecke groups. Particwarly those of genus O and 1 are studied by means of the regwar map theory which has been a growing subject in recent years. As a nice application, we calcwate the total number of genus 1 normal subgroups for a given index.
CANGÜL, İsmail Naci (1997) "About Some Normal Subgroups of Hecke Groups," Turkish Journal of Mathematics: Vol. 21: No. 2, Article 2. Available at: https://journals.tubitak.gov.tr/math/vol21/iss2/2